Miguel Sánchez Caja
Miguel Sánchez Caja
Departamento de Geometría y Topología, Universidad de Granada
Verified email at ugr.es - Homepage
Title
Cited by
Cited by
Year
Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes
AN Bernal, M Sánchez
Communications in mathematical physics 257 (1), 43-50, 2005
3282005
On smooth Cauchy hypersurfaces and Geroch's splitting theorem
AN Bernal, M Sánchez
arXiv preprint gr-qc/0306108, 2003
3012003
Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes
LJ Alías, A Romero, M Sánchez
General Relativity and Gravitation 27 (1), 71-84, 1995
2351995
The causal hierarchy of spacetimes
E Minguzzi, M Sánchez
Recent developments in pseudo-Riemannian geometry, ESI Lect. Math. Phys, 299-358, 2008
2332008
Globally hyperbolic spacetimes can be defined as ‘causal’instead of ‘strongly causal’
AN Bernal, M Sánchez
Classical and Quantum Gravity 24 (3), 745, 2007
1552007
Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions
AN Bernal, M Sánchez
Letters in Mathematical Physics 77 (2), 183-197, 2006
1382006
On the geometry of generalized Robertson-Walker spacetimes: geodesics
M Sánchez
General Relativity and Gravitation 30 (6), 915-932, 1998
921998
Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems
LJ Alias, A Romero, M Sánchez
Tohoku Mathematical Journal, Second Series 49 (3), 337-345, 1997
841997
On general plane fronted waves. Geodesics
AM Candela, JL Flores, M Sanchez
General Relativity and Gravitation 35 (4), 631-649, 2003
722003
On completeness of certain families of semi-Riemannian manifolds
A Romero, M Sánchez
Geometriae Dedicata 53 (1), 103-117, 1994
711994
Structure of Lorentzian tori with a Killing vector field
M Sánchez
Transactions of the American Mathematical Society 349 (3), 1063-1080, 1997
691997
On the final definition of the causal boundary and its relation with the conformal boundary
JL Flores, J Herrera, M Sánchez
Advances in Theoretical and Mathematical Physics 15 (4), 991-1057, 2011
652011
On the interplay between Lorentzian causality and Finsler metrics of Randers type
E Caponio, MA Javaloyes, M Sánchez
Revista Matemática Iberoamericana 27 (3), 919-952, 2011
622011
On the geometry of generalized Robertson-Walker spacetimes: curvature and Killing fields
M Sánchez
Journal of Geometry and Physics 31 (1), 1-15, 1999
611999
Spacelike hypersurfaces of constant mean curvature in certain spacetimes
LJ Alías, A Romero, M Sánchez
Nonlinear Analysis: Theory, Methods & Applications 30 (1), 655-661, 1997
611997
Completeness of compact Lorentz manifolds admitting a timelike conformal Killing vector field
A Romero, M Sánchez
Proceedings of the American Mathematical Society 123 (9), 2831-2833, 1995
501995
Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds
JL Flores, J Herrera, M Sánchez
American Mathematical Soc., 2013
492013
Global hyperbolicity and Palais–Smale condition for action functionals in stationary spacetimes
AM Candela, JL Flores, M Sánchez
Advances in Mathematics 218 (2), 515-536, 2008
472008
On the definition and examples of Finsler metrics
MA Javaloyes, M Sánchez
arXiv preprint arXiv:1111.5066, 2011
462011
Lorentzian manifolds isometrically embeddable in 𝕃^{ℕ}
O Müller, M Sánchez
Transactions of the American Mathematical Society 363 (10), 5367-5379, 2011
462011
The system can't perform the operation now. Try again later.
Articles 1–20